# SDR SWAA2023071959467

- Difficulty date: June 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] INSTALLED EWIS PROTECTION ON REPAIR AREA BS 663 RBL 6 TO 35 WL 155 TO 167 IAW AMM 20-60-07.;[02] R/H BS663 UPPER ATTACH ANGLE CRACKED ON VAPOR BARRIER RBL8 WL167.68 WAS FOUND CRACKED ON RBL 37 AND ANGLE MUST BE REPLACED IAW SRM 51-10-02-0G-0 PAR.9.;[06] RECEIVED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMER AND TEFLON COATING ON NEW R/H BS663 UPPER ATTACH ANGLE OF VAPOR BARRIER RBL6 TO 65 WL167.68 IAW SRM 51-40-05-0G-0 AND DWG 111A1322-10. RO.# 925455-SWA.;[07] CAP SEAL OF FUEL TANK REPAIR FASTENERS R/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER RBL6-65 WL167.68 IS DOCUMENTED ON NRC TTG8Q00LNQZR STEP 5.;[12] INSTALLED FASTENERS OF HORIZONTAL FLANGE OF R/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER RBL6-65 WL167.68 IAW SRM 51-40-02-0G-0 AND DWG 111A1322-10.;[13] RII VERIFIED CORRECTIVE ACTION ITEM 12.;[14] INSTALLED FASTENERS OF VERTICAL FLANGE OF R/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER RBL6-65 WL167.68 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 AND 111A7000.;[15] VERIFIED STEP 1 AND 2;[16] CORRECTION OF CORRECTIVE ACTION #12 INSTALLATION IAW DWG 11A1000 INSTEAD 111A1322-10.;[17] RII VERIFIED CORRECTIVE ACTION ITEM 16 DRAWING CORRECTION.;[18] APPLIED SEALING AROUND; CIC AND REMOVAL OF EWIS PROTECTION ON REPAIR AREA IAW SRM; 51-20-05; 51-20-01 AND SOPM 20-60-07.;[19] VERIFIED CORRECTIVE ACTION ITEM 18. VERIFIED MEASUREMENT TABLE COMPLETED.
